J4 ›› 2010, Vol. 45 ›› Issue (8): 76-80.
• Articles •
WANG Xin-hua, ZHANG Xing-qiu
A class of fourth order singular differential equations with Sturm-Liouville boundary conditions is investigated by the extremum principle and the upper and lower solution method. Nonlinear term f(t,u) can be singular at u=0 and t=0,1.
fourth order differential equation; singular boundary value problems; upper and lower solution; positive solutions
WANG Xin-hua, ZHANG Xing-qiu. Existence of positive solutions for fourth order singular differential equations with Sturm-Liouville boundary conditions[J].J4, 2010, 45(8): 76-80.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks